# SDR CA040616010

- Difficulty date: June 3, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 9,837 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 5521012179
- Condition: Cracked
- Location: Pax Door
- Part time: 10,863 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COUNTERBALANCE BRACKET ON PASSENGER DOOR FOUND CRACKED ON SCHEDULED INSPECTION.  THE BRACKET IS OFTEN FOUND LOOSE DUE TO THE RIVETS USED ON INSTALLATION ARE NOT OF SUFFICIENT STRENGTH.  RECOMMEND USING STRUCTURAL SCREWS OR BOLTS TO SECURE BRACKET TO PREVENT FURTHER OCCURRENCES.
